Approximation of common solutions for a finite family of generalized demimetric mappings and monotone inclusion problems in cat(0) spaces

G. C. Ugwunnadi*, C. C. Okeke

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we introduce a modified Halpern-Mann algorithm and study the strong convergence of the algorithm for approximating common solution of a finite family of monotone inclusion problems and a finite family of generalized demimetric mappings in complete CAT(0) spaces. Some applications are also considered.

Original languageEnglish
Pages (from-to)3-20
Number of pages18
JournalApplied Set-Valued Analysis and Optimization
Volume3
Issue number1
DOIs
Publication statusPublished - Apr 2021
Externally publishedYes

Keywords

  • Fixed point
  • Hadamard Space
  • Monotone operator
  • Strong Convergence
  • Zero point

Fingerprint

Dive into the research topics of 'Approximation of common solutions for a finite family of generalized demimetric mappings and monotone inclusion problems in cat(0) spaces'. Together they form a unique fingerprint.

Cite this